# SDR COEA2016062303803

- Difficulty date: June 23, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,792 hours, 39,666 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S52176001012
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN IS DAMAGED AT LOWER CORNERS AND HAS OVERSIZED HOLES.  REPAIRED IAW SRAS DO/TS-5345/05.
